Skip to Content

Join the 'Body Rash' group to help and get support from people like you.

Body Rash Questions

We found 8 questions associated with the 'Body Rash' topic.

Does anyone else who takes Iclusig experience a body rash that keeps coming back?

Posted 6 Nov 2017 by Hopeless13 0 answers

I have CML and have taken Iclusig for over a year. In the last few months I developed a red rash starting on my neck and going down my chest and stomach. Biologic told me to contact my oncologist that the medicines needs stopped until the rash goes away. I did this once, resumed the same dosage of ...

How long do Advil side effects last?

Posted 1 Sep 2017 by LoisR 1 answer

I developed a strange body rash that is impossible to quench after taking no more than 2 pills for 5 days . Also, have hard stools. I have never taken Advil before (usually aspirin) but I got a concussion and could not take aspirin. I am a 66 yr old woman and just want to know how long will these ...

Syphilis - How long after treatment should I wait before having sex?

Posted 16 Aug 2016 by IMACONCERNED 2 answers

No sores, rash or other symptoms since treatment. Double tap of Penicillian to the bum.. Early stage, was tested because of fatigue & body rash, flu like symptoms.

I've had a rash for over 2 months and it's getting worse?

Posted 26 Oct 2015 by krissy4798 2 answers

I've had a rash for over 2 months now. It looks like very tiny red raised bumps all over, and they are very itchy. At first they were all over my legs, but after seeing a doctor and being prescribed prednisone it went away and I felt so relieved. Unfortunately, a few days after I finished my ...

I took, I think it was Evista, steroid dose pack, will methylprednisolone give me the same reaction?

Posted 4 Aug 2016 by Dmdoyle 0 answers

I had a severe body rash reaction to Evista.

Am I likely to experience an itchy body rash from using Atrovent for copd as I did using Spirava?

Posted 3 May 2016 by swellmel 0 answers

I am newly diagnosed with copd. My Dr. gave me Spriva respimat inhaler and I soon had a body rash that caused terrible itching. Now My Dr. wants me to try Atrovent instead. Is it likely that I will get the itch/rash again from using Atrovent? Is this something common in all respirators? I went ...

Ask a Question